# SDR DALA2025120308834

- Difficulty date: November 26, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 118,033 hours, 17,633 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR INTERMITTENTLY SHOWS AS OPEN W/DOOR CLOSED AND ARMED ENTRY DOOR LIGHT ILLUMINATED IN COCKPIT.   FOUND S194 "DOOR CLOSED SENSOR" OUT OF SPECIFICATION. ADDED TARGET SHIM, MEASUREMENT OF S194 NOW WITHIN LIMITS. ALL WORK DONE PER B767 AMM. 52-71. (8171956)
